# SDR SIMA200412701

- Difficulty date: May 4, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 36721005009
- Part serial: 4323
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GSP - FLT 3758 - DURING MAIN TRIM SWITCH ACTIVATION CREW REPORTED AN EICAS WARNING PITCH TRIM MAIN INOPERATIVE AND PITCH TRIM BACKUP INOPERATIVE.  COMPLIED WITH CHECKLIST AND PITCH TRIM C/B RESET PROCEDURE WAS PERFORMED.  MAIN AND BACKUP TRIM SYSTEMS BOTH RECOVERED.  MAINTENANCE COMPLIED WITH ETN EM 27-028R1 AND REMOVED AND REPLCED THE HSCU IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
